Benylin Night For Children Cough 100mL
Health Yourself Today

Benylin Night For Children Cough 100mL

Regular price $11.49 $0.00

Fast relief of cough, so your child can sleep.

Dosage: (6 to under 12 years): Shake well before use. Use only the enclosed dosage cup designed for use with this product. Do not use any other dosing device. Give 10mL every 4 hours, as needed. Do not give more than 6 doses per day.

Caution: Do not give with any other cough or cold medications since harm may occur, unless recommended by a healthcare practitioner. Do not exceed the single and maximum daily dose. Overdose may result in serious harm. May cause drowsiness or excitability. Do not use when child is engaged in activities requiring mental alertness. Talk to a healthcare practitioner before use if your child: has asthma, chronic disease, shortness of breath, difficulty urinating, glaucoma, or is on other medication, including natural health products, prescription drugs or nonprescription drugs. Do not use with an orally ingested or topically applied product that also contains diphenhydramine. Stop use and talk to a doctor if: new symptoms appear or symptoms worsen, last for more than 7 days or are accompanied by a high fever, or the production of thick yellow/green phlegm. Do not use if the child is allergic to any of the ingredients. Discontinue use if allergic reactions such as wheezing, rash or itching develop. Side effects may include: allergic reaction, breathing difficulties, convulsions, drowsiness, hallucinations, and rapid heart rate.
Keep out of reach of children.
Store between 15°C and 30°C.

Active Ingredients: Each 5mL contains: 
Cough Suppressant/Antihistamine: Diphenhydramine Hydrochloride 6.25mg (Relieves cough, runny nose, and sneezing).

Non-Medicinal Ingredients: Carboxymethylcellulose sodium, citric acid, flavours, glycerin, sodium benzoate, sodium citrate, sodium saccharin, sorbitol, water.